Angelo Felice Lopez
Angelo Felice Lopez
Professor of Geometry, Roma Tre University
Geverifieerd e-mailadres voor mat.uniroma3.it - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Projective degenerations of K3 surfaces, Gaussian maps, and Fano threefolds
C Ciliberto, A Lopez, R Miranda
Inventiones mathematicae 114 (1), 641-667, 1993
941993
Noether-Lefschetz theory and the Picard group of projective surfaces
AF Lopez
Memoirs of the American Mathematical Society 438, 1991
701991
Classification of varieties with canonical curve section via Gaussian maps on canonical curves
C Ciliberto, AF Lopez, R Miranda
American Journal of Mathematics 120 (1), 1-21, 1998
301998
A sharp vanishing theorem for line bundles on K3 or Enriques surfaces
A Knutsen, A Lopez
Proceedings of the American Mathematical Society 135 (11), 3495-3498, 2007
282007
Augmented base loci and restricted volumes on normal varieties
S Boucksom, S Cacciola, AF Lopez
Mathematische Zeitschrift 278 (3-4), 979-985, 2014
262014
Subvarieties of generic hypersurfaces in any variety
L Chiantini, AF Lopez, Z Ran
Mathematical Proceedings of the Cambridge Philosophical Society 130 (2), 259-268, 2001
262001
On the curves through a general point of a smooth surface in ℙ3
AF Lopez, GP Pirola
Mathematische Zeitschrift 219 (1), 93-106, 1995
261995
On the projective normality of Enriques surfaces
L Giraldo, AF Lopez, R Muņoz
Math. Ann 324, 135-158, 2002
202002
Focal loci of families and the genus of curves on surfaces
L Chiantini, A Lopez
Proceedings of the American Mathematical Society 127 (12), 3451-3459, 1999
201999
Brill–Noether theory of curves on Enriques surfaces I: the positive cone and gonality
AL Knutsen, AF Lopez
Mathematische Zeitschrift 261 (3), 659-690, 2009
182009
On the existence of components of the Noether-Lefschetz locus with given codimension
C Ciliberto, AF Lopez
manuscripta mathematica 73 (1), 341-357, 1991
161991
On the extendability of projective surfaces and a genus bound for Enriques-Fano threefolds
AL Knutsen, AF Lopez, R Munoz
Journal of Differential Geometry 88 (3), 483-518, 2011
122011
Surjectivity of Gaussian maps for curves on Enriques surfaces
AL Knutsen, AF Lopez
Walter de Gruyter 7 (2), 215-247, 2007
112007
On the existence of Enriques-Fano threefolds of index greater than one
L Giraldo, A Lopez, R Muņoz
Journal of Algebraic Geometry 13 (1), 143-166, 2004
102004
On the corank of Gaussian maps for general embedded K3 surfaces
C Ciliberto, A Lopez, R Miranda
Israel Mathematical Conference Proceedings 9, 141-157, 1993
101993
Irreducibility and components rigid in moduli of the Hilbert Scheme of smooth curves
C Keem, YH Kim, AF Lopez
Mathematische Zeitschrift 292 (3), 1207-1222, 2019
92019
Brill–Noether theory of curves on Enriques surfaces II: the Clifford index
AL Knutsen, AF Lopez
Manuscripta Mathematica 147 (1), 193-237, 2015
92015
Enumeration of surfaces containing an elliptic quartic curve
F Cukierman, A Lopez, I Vainsencher
Proceedings of the American Mathematical Society 142 (10), 3305-3313, 2014
92014
On the existence of components of the Hilbert scheme with the expected number of moduli
AF Lopez
Mathematische Annalen 289 (1), 517-528, 1991
91991
On the Wahl map of plane nodal curves
C Ciliberto, AF Lopez, R Miranda
Complex analysis and algebraic geometry, 155-164, 2016
82016
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20